| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Dent in Material (2526)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure, there was bad lens or chip in lens.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information provided in a.1., a.2., a3.A, b.5., b.6., d.9., d.10, b.5.And h.3., h.6.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received that the surgery completed same day with replacement lens.There was no patient harm.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.The product was returned for analysis, and the reported complaint could not be observed.Iol was not returned.Only the device was returned.The device was returned loose in a plastic bag.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been fully advanced outside the nozzle.The plunger is bent; this is likely due to being returned loose in a bag.Iol was not returned.The product investigation could not identify the root cause for the reported complaint "bad lens/chip in lens".The lens was not returned.Only the device was returned for evaluation.We are unable to confirm the lens and the plunger position for advancement and confirm damage to the lens.Based on the results from the manufacturing batch record, the products met release criteria.The manufacturer internal reference number is: (b)(4).